7 days after steroids infusions and I am starting to feel human again! So happpy 😀 Leg weakness better for the most part. Hand still numb but bareable. The steroid crash was terrible! I wonder if I should have insistend on a taper pack to take with me or if that would have just prolonged the side effects.
My TN still hurts like a bugger though and for some reason on both sides… which is weird.
Still haven’t told family besides my husband and sister in law (who is my best friend). Anyone else not want to tell family? I just cringe thinking of their reactions, over reactions and / or frustrating comments)…. but at the same time I know I will have to since I can’t keep limping and blaming it on a “running injury” when I can’t even run anymore 🙁
Browse categories and add by clicking on them
You can remove current categories below by clicking the ‘x’.
You must be logged in to reply to this topic.